60 years female blisters and scabs throughout the body severe burning sensation and mild itching Past history of taking Ayurvedic medicines for body and knee pain for 6 weeks and develops this 10 days back. How to approach this case? what is the cause here ? How to manage this case?

3 Likes

LikeAnswersShare

Pemphigus?

Most likely D/D is 1.Drug induced bullous pemphigoid 2Pemphigus Vulgaris 3 - linear IGA bullous dermatosis 4.Porphyria cutaneous tarda 5 Stevens Johnson's syndrome or Toxic Epidermal necrolysis. Investigations- CBC LFT KFT SKIN BIOPSY from 2 sites Autoantibodies in bullous pemphigoid, pemphigus and linear IGA dermatosis Direct Immuno fluorescence Treatment- Stop immediate ayurvedic drugs Corticosteroids- mainstay of treatment

Dr Kishore kumar, It is a case of severe SJS due to some ingradient of the prior ayurvedic treatment taken as the bullous lesions invoved skin and mucosa. TEN is ruled out as there is no denudation of skin greater than 19% BSA. Slight peeling of driedup bullae is not inconsistent with SJS. PV or any other immuno bullous have no bussiness to appear at that age and apemphigoid is r/o as no intact bullae are seen.

Pemphigus Vulgaris.Antibiotics, Antiallergics,IV fluids, Hydrocortisone 100 mg QDS, gradually tapper,PPI, Darmadew aloe lotion,Stop Ayurvedic medication

Thanks Dr Rahul
0

Pemphigus foliaceous Drug Reaction Tab Levocetrizine Tab Cefixime IV fluids Oral steroids in tapering dose GV lotion Full investigation required

Pemphigus vulgaris possibly complicated by Ayurvedic application

Pemphigus vulgaris ?/ pemphigus foliaceus ?

Pemphigus??

Pemphigus

Pemphigus

Load more answers